# SDR IPXA10M58515

- Difficulty date: February 16, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Failed
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE TEST BUTTON STAYS ILLUMINATED AT ALL TIMES. DEFERRED L1 DOOR SLIDE PRESS TO TEST FEATURE IAW MEL 25-61-2. DMP COMPLIED WITH. R&R REMOTE PRESSURE INDICATOR ASSY PER MM 25-61-04-4.
